MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING DEVICE

IMRIS - DEERFIELD IMAGING, INC IMRIS 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING DEVICE
Model Number SKYRA 3T
Medical Device Problem Codes Unintended Collision (1429); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
While moving the magnet from the operating room to the diagnostic room on (b)(6) 2020, a staff member brought in an mr-unsafe linen cart and it was drawn into the magnet.The magnet was physically damaged by the linen cart, breaking the front funnel cover, the collision detection ring, and some electrical connections inside the body coil.There was no patient involvement and the user did not sustain any injury.
 
Additional Manufacturer Narrative
The root cause of the incident was traced to user error.This was user error by this particular staff member and was not a malfunction of the device.The front funnel cover, collision detection ring, and electrical connections to the body coil were damaged by the linen cart and were replaced.Afterwards, the system was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS 3T SKYRA SYSTEM
Common Device Name
MAGNETIC RESONANCE IMAGING DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13446585
Report Number3010326005-2020-00013
Device Sequence Number14529186
Product Code LNH
UDI-Device Identifier00857534006059
UDI-Public00857534006059
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair,Other
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSKYRA 3T
Device Catalogue Number116118-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown